Home | Community | Message Board


SoulSpeciosa Kratom
Please support our sponsors.

Community >> Physical and Mental Well-Being

Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!

Jump to first unread post. Pages: 1
Invisiblepoke smot!
floccinocci floofinator
Male

Registered: 01/08/03
Posts: 5,231
An update *DELETED*
    #2772125 - 06/07/04 05:18 PM (12 years, 5 months ago)

Post deleted by poke smot!

Reason for deletion: x



Post Extras: Print Post  Remind Me! Notify Moderator
Invisiblepoke smot!
floccinocci floofinator
Male

Registered: 01/08/03
Posts: 5,231
Re: An update *DELETED* [Re: poke smot!]
    #2807659 - 06/19/04 01:09 AM (12 years, 5 months ago)

Post deleted by poke smot!

Reason for deletion: x



Post Extras: Print Post  Remind Me! Notify Moderator
InvisibleMOTH
Wild Woman
 User Gallery

Registered: 06/06/03
Posts: 23,359
Loc: In the jungle
Re: An update [Re: poke smot!]
    #2807986 - 06/19/04 02:55 AM (12 years, 5 months ago)

Quote:

poke smot! said:
Another one, if anyone is interested...

Seroquel and Depakote seems to be the winner this time. I haven't been really manic nor depressed. Theres good shit, bad shit, but at least there's no anxiety.

The only difficulty is that I'm on 800mg of seroquel a day (200 in the morning, 600 at night) which worked out to be something like $430, not to mention the depakote. Hopefully I can get the best outta seroquel.

Oh yeah, I don't know if it is a side effect, but once in a while my leg or arm will strongly twitch, a single jolt enough to feel my leg involuntarily move.




Hey Poke!!  I read your first post in this thread and meant to respond at the time but got sidetracked. 

I think that it's GREAT that your meds are being a help to you this time around.  Glad that they're helping you out with anxiety.  :thumbup:

Maybe that twitching will go away in time...

Keep me posted man, I'm glad to hear that you're doing better.  :heart:


truly,

*me*


Post Extras: Print Post  Remind Me! Notify Moderator
OfflineMystrys
Stranger

Registered: 08/04/05
Posts: 2
Last seen: 11 years, 19 days
Re: An update [Re: poke smot!]
    #4493433 - 08/04/05 02:45 AM (11 years, 4 months ago)

Quote:

poke smot! said:
Oh yeah, I don't know if it is a side effect, but once in a while my leg or arm will strongly twitch, a single jolt enough to feel my leg involuntarily move.






I know this is old, but this was a cocktail I too tried for Severe Rapid Cycling Bi-Polar/Borderline Personality Disorder, and to answer your muscle twitching question if you still read this........YES!!! It is a well known side affect of the Depakote actually and if not watched the twitches will turn to tremors as mine did and you run the risk of them becoming permanent and non-reversible. I quit them in time to avoid any permanent effects.


Just thought I'd add my .02 to an old thread in hopes of helping you or anyone else in our shoes.


Love & Light

~K~


Post Extras: Print Post  Remind Me! Notify Moderator
InvisibleSociety
Pizza Guy

Registered: 07/03/04
Posts: 13,938
Loc: Eating pizza
Re: An update [Re: Mystrys]
    #4504427 - 08/06/05 07:21 PM (11 years, 3 months ago)

poke smot!, I don't understand your problem, but I hope that all goes well.

Because of my personal experiences with some of the drugs you mentioned, I always opt to go med-free. However, if the meds are trully helping, then I'm glad for you.

The twitch thing, I'm pretty sure, is a side-effect of Seroquel that my psychiatrist told me about (red tape!). Apparently, it can be a permanently damaging movement disorder.


--------------------
Delicious Pizza


Post Extras: Print Post  Remind Me! Notify Moderator
OfflineThe_Red_Crayon
Exposer of Truth
Male User Gallery

Registered: 08/13/03
Posts: 13,673
Loc: Smokey Mtns. TN Flag
Last seen: 4 months, 11 days
Re: An update [Re: poke smot!]
    #4504846 - 08/06/05 10:08 PM (11 years, 3 months ago)

Im manic depressive,adhd, Aspergers.Im currently using Geodon and Doxepin and its been the best low side effect medication ive ever had. I took depakote for years and it gave me a goddamn ulcer, also gave me horrible tremor.

I did not like depakote.


Post Extras: Print Post  Remind Me! Notify Moderator
OfflineMystrys
Stranger

Registered: 08/04/05
Posts: 2
Last seen: 11 years, 19 days
Re: An update [Re: The_Red_Crayon]
    #4505090 - 08/06/05 11:46 PM (11 years, 3 months ago)

I agree T-R-C.....my twitches from Depakote even AFTER stopping Seroquel, became full on tremors! Fuck that shit....I take my lithium now and nothing else. I am finding other ways to cope and deal w/out all the damn meds.

The meds are worse than the disease in my opinion.


Edited by Mystrys (08/06/05 11:49 PM)


Post Extras: Print Post  Remind Me! Notify Moderator
Offlinefreddurgan
Techgnostic
Male

Registered: 01/11/04
Posts: 3,648
Last seen: 4 years, 6 months
Re: An update [Re: Mystrys]
    #4505546 - 08/07/05 01:40 AM (11 years, 3 months ago)

Quote:

Mystrys said:
The meds are worse than the disease in my opinion.




I'd bet there are many many people who feel the same way.


--------------------
Ishmael
http://www.ishmael.org

Ron Paul 2008!
http://www.ronpaul2008.com/


Post Extras: Print Post  Remind Me! Notify Moderator
Jump to top. Pages: 1

Community >> Physical and Mental Well-Being

Similar ThreadsPosterViewsRepliesLast post
* update tweeker vs. pothead supamexpimp 1,274 5 03/11/04 11:49 PM
by shr00m
* Forum Guidelines [updated 02/07/05] YthanA 5,274 4 02/07/05 07:51 AM
by canid
* willpower vs. herb craving *updated* adamj 873 9 10/28/08 01:46 AM
by whattheheck
* Stole my Girlfriend's Mother's Xanax (Updated - I told her)
( 1 2 all )
Noviseer 3,406 21 02/14/07 12:07 AM
by Noviseer
* Clavicle Fracture (update)
XUL
703 5 07/10/08 07:48 AM
by mick
* STD Tests ( Positive News Update) No pun intended!
( 1 2 all )
Northernsoul 2,586 23 08/24/04 12:10 AM
by Viaggio
* The Girl.. the Weed... the Problem... ( updated, finished )
( 1 2 3 4 all )
PooPs 11,253 79 06/05/03 02:50 PM
by PooPs
* Too late? Maybe not? *update* duster 993 12 01/16/05 07:47 AM
by duster

Extra information
You cannot start new topics / You cannot reply to topics
HTML is disabled / BBCode is enabled
Moderator: CherryBom, boO, Ped, Acidic_Sloth, ZippoZ, Rose, yogabunny, Jokeshopbeard
875 topic views. 1 members, 10 guests and 3 web crawlers are browsing this forum.
[ Toggle Favorite | Print Topic | Stats ]
Search this thread:
Avalon Magic Plants
Please support our sponsors.

Copyright 1997-2016 Mind Media. Some rights reserved.

Generated in 0.049 seconds spending 0.009 seconds on 15 queries.